Academic
Publications
Amoxicillin-induced acute aseptic meningitis

Amoxicillin-induced acute aseptic meningitis,10.1016/j.jocn.2010.07.122,Journal of Clinical Neuroscience,Sergio Prieto-González,Rosa Escoda,Emmanuel C

Amoxicillin-induced acute aseptic meningitis  
BibTex | RIS | RefWorks Download
A 58-year-old man presented to the hospital with fever and headache after amoxicillin intake. Physical examination, laboratory, and a cranial CT scan were unremarkable. Cerebrospinal fluid (CSF) testing revealed lymphocytic pleocytosis. After discontinuation of amoxicillin and symptomatic care, the patient quickly improved. Interestingly, he had had two prior episodes of aseptic meningitis that were probably also related to the administration of amoxicillin. Aseptic meningitis can be caused by multiple non-infectious conditions including drugs, malignancy, and autoimmune diseases. We report a case associated with amoxicillin that meets the criteria of drug-induced aseptic meningitis. Considering the wide utilization of amoxicillin, healthcare providers should be aware of it as a possible cause of drug-induced aseptic meningitis.
Journal: Journal of Clinical Neuroscience - J CLIN NEUROSCI , vol. 18, no. 3, pp. 443-444, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.